# SDR AALA20000344

- Difficulty date: February 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 4927840002
- Part serial: 00017354
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 136 - EN ROUTE LAX-LHR, DURING CRUISE, FIRST CLASS OVERHEAD PROJECTOR BEGAN MAKING A LOUD POPPING SOUND AFTER WORKING FINE FOR 20 MINUTES.  FLASHES OF LIGHT WERE SEEN IN HOUSING.  FLIGHT ATTENDANTS REPORTED AN ODOR.  POWER SUPPLY WAS REMOVED.  LANDED LHR WITHOUT INCIDENT.  FIRST CLASS PROJECTOR REPLACED BY RCI.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
